Doklady Mathematics

, Volume 82, Issue 3, pp 869–873

Strong trajectory attractor for a dissipative reaction-diffusion system



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J.-M. Ghidaglia, J. Differ. Equations 110(2), 356–359 (1994).MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    I. Moise, R. Rosa, and X. Wang, Nonlinearity 11(5), 1369–1393 (1998).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    V. K. Vanag, Dissipative Structures in Reaction-Diffusion Systems (Izhevsk, 2008) [in Russian].Google Scholar
  4. 4.
    M. I. Vishik and V. V. Chepyzhov, Mat. Sb. 196(6), 17–42 (2005).MathSciNetGoogle Scholar
  5. 5.
    J.-L. Lions and E. Magenes, Problemes aux limites non homogénes et applications (Mir, Moscow, 1971; Dunod, Paris, 1968).MATHGoogle Scholar
  6. 6.
    J.-L. Lions, Quelques methodes de résolution des problémes aux limites nonlinéaires (Paris, Dunod, 1969; Moscow, Mir, 1972).Google Scholar
  7. 7.
    R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics (Springer, New York, 1988).MATHGoogle Scholar
  8. 8.
    A. V. Babin and M. I. Vishik, Attractors of Evolution Equations (Nauka, Moscow, 1989) [in Russian].MATHGoogle Scholar
  9. 9.
    V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics (Am. Math. Soc., Providence, R.I., 2002).MATHGoogle Scholar
  10. 10.
    V. V. Chepyzhov and M. I. Vishik, J. Math. Pures Appl. 76, 913–964 (1997).MATHMathSciNetGoogle Scholar
  11. 11.
    M. I. Vishik and V. V. Chepyzhov, Mat. Zametki 71(2), 194–213 (2002).MathSciNetGoogle Scholar
  12. 12.
    V. V. Chepyzhov and M. I. Vishik, Topol. Meth. Nonlin. Anal. J. Juliusz Schauder Center 7(1), 49–76 (1996).MATHMathSciNetGoogle Scholar
  13. 13.
    A. N. Kolmogorov and S. V. Fomin, Elements of Function Theory and Functional Analysis (Nauka, Moscow, 1981) [in Russian].Google Scholar
  14. 14.
    K. Yoshida, Functional Analysis (Academic, New York, 1965; Mir, Moscow, 1967).Google Scholar
  15. 15.
    M. A. Krasnosel’skii, Topological Methods in the Theory of Nonlinear Integral Equations (GITTL, Moscow, 1956) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  1. 1.Khar’kevich Institute for Information Transmission ProblemsRussian Academy of SciencesMoscowRussia

Personalised recommendations